# SDR SWAA2022102761931

- Difficulty date: October 19, 2022
- Submitted: October 27, 2022
- Operation: Air carrier
- Aircraft: N218WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32489
- Aircraft time: 57,927 hours, 34,785 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Condition: Damaged
- Location: Cabin
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DOT A-24-30 MID CABIN FLOOR BOARD 242BF HAS PULLED COMPOSITE FIBERS ON TOP SIDE OF PANEL. / [01] EVALUATED DAMAGE; TOP SIDE OF PANEL IS REPAIRABLE IAW B737 SRM 53-00-50-2R-1 REPAIR 1; TAP TEST GOOD NO DELAMINATION NOTED.   CLEANED; PREPPED; AND POTTED DAMAGED AREAS IAW B737 SRM 53-00-50-2R-1 PAR 3 STEPS A;C;D;E;F;G;H;I; AND J.   VERIFIED REPAIR MATERIALS IAW B737 SRM 53-00-50-2R-1 TABLE 201; RESIN EPOCAST50A(A147958); FIBERGLASS CLOTH BMS9-3(A10269); POTTING COMPOUND EPOCAST 1619(A133227).   REQUIRES OKAY TO BOND.;[02] VERIFIED STEP 1 AND OK TO BOND;[03] BONDED REPAIR PLIES IAW B737 SRM 53-00-50-2R-1 PAR 3 STEPS K;L;AND M. TAP TEST GOOD. OVEN B0-06 CAL DUE 11/8/22.;[04] REPAIRED MID CABIN FLOOR BOARD 242BF IAW B737 SRM 53-00-50-2R-1 PAR 3. OVEN B0-06; CAL DUE 11/8/22.;[05] VERIFIED STEPS 3-4
